Solpadeine Headache Soluble Tablets - 16 Tablets is designed and formulated to provide fast, effective relief from migraines and headaches.
These pain relief tablets are also suitable for backache, toothache, period pain and rheumatism. But they don't just relieve pain - they also relieve the fever, sore throat and aches of having a cold or the flu.
Solpadeine Headache Soluble Tablets - 16 Tablets contain paracetamol; please use with care. See 'Directions' tab for more details.
Contains active ingredients Paracetamol 500mg and Caffeine 65mg.
Also includes Sorbitol (E420).
See enclosed leaflet for full ingredient list.
Sodium content 854 mg per dose.
Contains paracetamol: do not take with other paracetamol products. In the event of taking too much, seek immediate medical help, even if you feel fine.